RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2010, Volume 88, Issue 2, Pages 217–228 (Mi mz8299)  

Rate of Pointwise Approximation of Functions by the Cesàro $(C,\beta)$-Means of Their Fourier Series

A. M. D'yachenko

M. V. Lomonosov Moscow State University

Abstract: We consider the interrelation between the smoothness of a function at a fixed point with the behavior at this point of the Cesàro $(C,\beta)$-means of the Fourier series of this function.

Keywords: pointwise approximation of a function, smoothness of a function, Fourier series, Cesàro means, Dirichlet kernel

DOI: https://doi.org/10.4213/mzm8299

Full text: PDF file (528 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2010, 88:2, 198–208

Bibliographic databases:

UDC: 517.52
Received: 21.05.2009
Revised: 29.10.2009

Citation: A. M. D'yachenko, “Rate of Pointwise Approximation of Functions by the Cesàro $(C,\beta)$-Means of Their Fourier Series”, Mat. Zametki, 88:2 (2010), 217–228; Math. Notes, 88:2 (2010), 198–208

Citation in format AMSBIB
\Bibitem{Dya10}
\by A.~M.~D'yachenko
\paper Rate of Pointwise Approximation of Functions by the Ces\`aro $(C,\beta)$-Means of Their Fourier Series
\jour Mat. Zametki
\yr 2010
\vol 88
\issue 2
\pages 217--228
\mathnet{http://mi.mathnet.ru/mz8299}
\crossref{https://doi.org/10.4213/mzm8299}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2867050}
\elib{https://elibrary.ru/item.asp?id=15323660}
\transl
\jour Math. Notes
\yr 2010
\vol 88
\issue 2
\pages 198--208
\crossref{https://doi.org/10.1134/S0001434610070199}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000284088200019}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77956483003}


Linking options:
  • http://mi.mathnet.ru/eng/mz8299
  • https://doi.org/10.4213/mzm8299
  • http://mi.mathnet.ru/eng/mz/v88/i2/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:300
    Full text:96
    References:49
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020